MAUDE Adverse Event Report: INMODE LTD MORPHEUS8; GEI

INMODE LTD MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The described lesions are atypical for the frf technology (morpheus8) used during this treatment, usually characterized by different patterns.Under investigation.
 
Event or Problem Description
3 ulcerative lesions 3 weeks following m8 body tx, one of which about 2 cm in diameter located in the medial aspect of the left thigh.Crust formation and inflamed contours are observed.2 other smaller ulcerative lesions, each about 1 cm in diameter, located respectively on the medial aspect of the right thigh.Also here, eschar formations and inflamed (possibly infected) contours are observed.The lesions present ulcerative craters, apparently quite deep with involvement of the dermal reticular tissue.Fibrotic scarring cannot be ruled out at the moment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17150332
Report Number3010511300-2023-00263
Device Sequence Number11745107
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K221571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite